# SDR SABA990069

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 913
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: B, Y
- Precautionary procedure: E, A

## Discrepancy

LWB - FLT 5163 - DURING CRUISE FLIGHT 20 MINUTES OUT OF LWB, LEFT ENGINE HAD A SUDDEN FAILURE AND THERE WAS SMOKE IN THE COCKPIT AND CABIN.  AN INFLIGHT EMERGENCY WAS DECLARED.  EMERGENCY CHECKLIST WERE FOLLOWED.  EMERGENCY VEHICLES WERE DEPLOYED.  THE SMOKE WAS EVACUATED FROM THE AIRCRAFT, AND THE AIRCRAFT LANDED SAFELY AT LWB WITH NO OTHER PROBLEMS.  AIRCRAFT TAXIED TO THE GATE TO DEPLANE PASSENGERS.  MAINTENANCE FROM CLT REMOVED AND REPLACED THE LEFT ENGINE.  AIRCRAFT RETURNED TO SERVICE.  (M)
